# SDR GAIA01222ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION ,IT WAS DISCOVERED LEFT WING INBOARD INTERNAL LEADING EDGE SKIN, ACCESS THROUGH PANEL 6301, L/E STATION 130.5 IS CRACKED AROUND SEVERAL FASTENERS.  ACCOMPLISHED LEFT WING INBOARD INTERNAL LEADING EDGE SKIN CRACK REPAIR AT WS 130.5 IAW B727 SRM 57-30-4 FIG 3. (M)
